Note on Posterior Inference for the Bingham Distribution

Tsionas, Efthymios (2018) Note on Posterior Inference for the Bingham Distribution. Communications in Statistics - Theory and Methods, 47 (12). pp. 3022-3028. ISSN 0361-0926

[img]
Preview
PDF (Note on Posterior Inference for the Bingham Distribution)
Note_on_Posterior_Inference_for_the_Bingham_Distribution.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (605kB)
[img]
Preview
PDF (Note on the Bingham distribution)
Note_on_the_Bingham_distribution.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (254kB)

Abstract

The properties of high-dimensional Bingham distributions have been studied by Kume and Walker. Fallaize and Kypraios propose Bayesian inference for the Bingham distribution and they use developments in Bayesian computation for distributions with doubly intractable normalising constants (Møller et al. 2006 ; Murray et al. 2006. However, they rely heavily on two Metropolis updates that they need to tune. In this paper we propose instead model selection with the marginal likelihood.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Statistics - Theory and Methods
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
86967
Deposited By:
Deposited On:
06 Jul 2017 12:14
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Sep 2020 03:36